Sorry to hear you have a low sex drive. Ya, you could have low testosterone. A blood test would determine that pretty easily. You are a little young for that though but it can happen. But a lot of times, sex drive is related to our stress and emotional state. It can be psychological. Anything going on that might be related to that? Are you on any medication? Some medications can cause it. You are pretty low weight for your height. Any issues with your thyroid? Underlying things like that can cause it too. So overall, you need a physical. https://www.webmd.com/sex-relationships/features/when-a-mans-sex-drive-is-too-low#1
Is it possible for you to get a physical and talk to your doctor about this?
Here is from a website that talks about Adderall's side effects:
"Erectile dysfunction (ED) is a side effect for men taking Adderall. Men report a decreased interest in sex and difficulty getting and keeping an erection. This change in sex drive or sexual performance can cause distress and embarrassment."
Just because it never affected you that way before doesn't mean it isn't affecting you now. Maybe your body has changed its reaction to your dose. Talk to your doctor.
Low sexual desire may be really a side effect of Adderall, I would advise you to consult with your doctor about the probability of it. However, it can be not the only reason for your symptoms. Why do you worry about your testosterone level? You can pass a test on it, of course, but I don't think this is necessary if you don't have such symptoms as reduced growth of the beard, lack of hair on the legs, gynecomastia. You really weigh little, try to work out (training with iron) and see if muscle mass increases or not. If testosterone is all right, then you will be gaining muscles. At the same time, libido will also increase. And do stop smoking, pity your blood vessels. If you didn't feel negative effects of smoking at 18, the situation at 23 can be different.